# SDR CALA2022040800935

- Difficulty date: April 5, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A300*
- Aircraft serial: 2200
- Aircraft time: 50,155 hours, 30,437 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part serial: NA
- Condition: Missing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022040800935 SUBMITTED ON 04/08/22.UEL CAP MISSING
FUEL CAP WAS NOT MISSING, LANYARD ASSY BROKEN, REPLACED LANYARD ASSY.
